# SDR WX0A2023121131917

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N246NV
- Make and model: Airbus A320-214
- Aircraft serial: 7664
- Aircraft time: 16,371 hours, 8,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT THE CABIN EMERGENCY LIGHTS REMAINED ILLUMINATED. / PERFORMED TSM 33-51-00-810-810-A, EMERGENCY LIGHTS OPERATED NORMALLY. NO FURTHER DEFECTS AT THIS TIME."
